Journal of the Mathematical Society of Japan

An analytic characterization of symbols of operators on white noise functionals

Nobuaki OBATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 421-445.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105157

Digital Object Identifier
doi:10.2969/jmsj/04530421

Mathematical Reviews number (MathSciNet)
MR1219877

Zentralblatt MATH identifier
0785.46042

Subjects
Primary: 60G20: Generalized stochastic processes
Secondary: 46F25: Distributions on infinite-dimensional spaces [See also 58C35] 47G10: Integral operators [See also 45P05] 47N30: Applications in probability theory and statistics

Citation

OBATA, Nobuaki. An analytic characterization of symbols of operators on white noise functionals. J. Math. Soc. Japan 45 (1993), no. 3, 421--445. doi:10.2969/jmsj/04530421. https://projecteuclid.org/euclid.jmsj/1227105157


Export citation